Alert archive / Missouri / Flash Flood Warnings in 2007

Flash Flood Warning 77, NWS Springfield, MO

June 2, 2007Lawrence County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 2, 2007, 6:59 AM CDT for Lawrence County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2007, 6:59 AM CDT (11:59 UTC)
Expired
Jun 2, 2007, 1:00 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text
Flood severity
None

County Lawrence County, MO

The radar

The Springfield radar (KSGF), 44 km from the middle of the area, began a volume at 12:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 12:40 PM CDTFLOOD1 N Pierce City, MOHIGHWAY 97 NORTH OF PIERCE CITY FLOODED. TURNBACK CREEK FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 12.0 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 797 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
797 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1405 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 021200
FFWSGF
MOC109-021800-
/X.NEW.KSGF.FF.W.0077.070602T1159Z-070602T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
659 AM CDT SAT JUN 2 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LAWRENCE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 100 PM CDT SATURDAY.

* AT 657 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA.  THIS CLUSTER OF THUNDERSTORMS WILL PRODUCE 
  BETWEEN ONE AND TWO INCHES OF RAINFALL VERY QUICKLY THROUGH 8 AM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  AURORA...MOUNT VERNON...MARIONVILLE...MILLER...PIERCE CITY AND
  VERONA.


A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

LAT...LON 3693 9373 3693 9406 3715 9407 3716 9405
      3728 9405 3727 9363 3693 9363 3692 9364
      3692 9372

$$

LINDENBERG
2 follow-up statements
000 
WGUS73 KSGF 021418
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
916 AM CDT SAT JUN 2 2007

MOC109-021800-
/X.CON.KSGF.FF.W.0077.000000T0000Z-070602T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE MO-
916 AM CDT SAT JUN 2 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
LAWRENCE COUNTY...

AT 913 AM CDT...THE PUBLIC REPORTED THAT EXCESSIVE RAINFALL WAS 
PRODUCING FLASH FLOODING ACROSS THE WARNED AREA. SPECIFICALLY THE 
TOWN OF MONETT HAD ADDITIONAL STREET FLOODING THAT OCCURRED BETWEEN 
8 AND 9 AM. ALTHOUGH THE HEAVIEST RAINFALL HAS ENDED THIS 
MORNING...RUNOFF IS NOT COMPLETE AND WILL CAUSE ADDITIONAL FLOODING 
IN THE WARNED AREA THROUGH EARLY THIS AFTERNOON. 

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

LAT...LON 3693 9373 3693 9406 3715 9407 3716 9405
      3728 9405 3727 9363 3693 9363 3692 9364
      3692 9372

$$

JLT
000 
WGUS73 KSGF 021459
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 AM CDT SAT JUN 2 2007

MOC109-021509-
/X.CAN.KSGF.FF.W.0077.000000T0000Z-070602T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE MO-
959 AM CDT SAT JUN 2 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR LAWRENCE COUNTY...

THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH A FLOOD WARNING FOR 
LAWRENCE COUNTY UNTIL 945 AM SUNDAY MORNING. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3693 9373 3693 9406 3715 9407 3716 9405
      3728 9405 3727 9363 3693 9363 3692 9364
      3692 9372

$$

JLT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 3:13 AM CDT, 3 hours 46 minutes earlier.

Area forecast discussion, Jun 2, 3:13 AM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR TIME.
NATIONAL WEATHER SERVICE SPRINGFIELD MO
313 AM CDT SAT JUN 02 2007

.DISCUSSION...

THE NORTHERN PLAINS CYCLONE HAS FINALLY SHIFTED OVER WISCONSIN THIS
MORNING ALLOWING FOR THE COMMENCEMENT OF A NORTHWEST FLOW SCENARIO
FOR THE NATIONS MID SECTION.  OVERALL...THIS PATTERN CHANGE WILL
PROMOTE DRIER CONDITIONS...HOWEVER...THESE SITUATIONS CAN ALSO BE
TRICKY.  MODELS HAVE BEEN PERSISTENT WITH SUGGESTING A SERIES OF
WEAK DISTURBANCES TO MIGRATE THROUGH THIS NORTHWEST BELT OF WINDS
CAUSING PERIODS OF LIFT ACROSS EXTREME SOUTHEAST KANSAS AND THE
OZARKS.

GRANTED...THESE MINOR EPISODES OF LIFT ARE BRIEF AND QUITE
WEAK...HOWEVER...SOME INSTABILITY AND MOISTURE WILL BE PRESENT TO
SQUEEZE OUT A COUPLE SHOWERS AND EVEN A THUNDERSTORM OR TWO IF
CONDITIONS ARE JUST RIGHT.  THROUGH TUESDAY AFTERNOON...ALMOST ALL
LOCATIONS WILL EXPERIENCE ZERO RAINFALL...BUT A FEW LOCATIONS MAY
RECEIVE A SHOWER OR THUNDERSTORM.  THEREFORE HAVE KEPT VERY MINOR
POPS GOING THROUGH ALL PERIODS INTO TUESDAY AFTERNOON.

MILD TEMPERATURES ARE IN THE OFFING...AND OVERNIGHT LOWS WILL BE
SLIGHTLY COOLER THAN THE PREVIOUS COUPLE OF WEEKS.  WITH THE DRIER
AIR MOVING IN...LOWS IN THE 50S ARE A GOOD BET.  TYPICALLY UNDER
THIS TYPE OF AIRMASS...THE EASTERN OZARKS EXPERIENCE COOLER READINGS
OVERNIGHT...THEREFORE HAVE LEANED THE FORECAST FOR VICHY AND WEST
PLAINS TOWARD THE COOLER MET GUIDANCE...WITH ABOUT A 7 TO 10 DEG
INCREASE FOR JOPLIN AND PITTSBURG.

BY LATE TUESDAY NIGHT INTO WEDNESDAY MORNING...MODELS INDICATE THE
POSSIBILITY OF A SHORTWAVE TO DIVE INTO THE CENTRAL/EASTERN
PLAINS...TRIGGERING A CONVECTIVE COMPLEX.  THE SPEED MAX FOR THIS
SYSTEM IS NOW PRESENT OVER THE PACIFIC OCEAN...AND CURRENTLY
ROUNDING THE BASE OF THE PACIFIC LONGWAVE.  CONFIDENCE IN A MCS
OCCURRING SOMEWHERE ACROSS THE NATIONS MID SECTION IS HIGH...BUT NOT
QUITE HIGH ENOUGH TO PINPOINT THE EXACT GEOGRAPHIC TRACK.
HOWEVER...I COULD NOT FIND A REASON TO SWAY FROM MAV POP
GUIDANCE...THEREFORE HAVE CHANCE POPS GOING IN THE TUESDAY
NIGHT/WEDNESDAY MORNING POP GRID.

AS THE PREVIOUSLY MENTIONED PACIFIC LONG WAVE PROGRESSES ON
SHORE...THE FEATURE WILL POP AN UPPER RIDGE ACROSS MID AMERICA.
THIS FEATURE WILL ALLOW FOR A STRONG RETURN OF SOUTHERLY FLOW
ACCOMPANIED BY VERY WARM TEMPERATURES.  AS A MATTER OF FACT...90
DEGREE READINGS ARE LOOKING PROMISING BY THURSDAY AND
FRIDAY...ESPECIALLY OVER SE KANSAS AND WESTERN MISSOURI...OR WEST OF
HIGHWAY 65.  THE EFFECTS OF THE WARM AIR ADVECTION REGIME WILL ALSO
PROMOTE A SIGNIFICANT INCREASE IN LOW LEVEL MOISTURE.  NOW I REALIZE
THAT THE GFS IS GETTING OUT OF CONTROL WITH MID AND UPPER 70 DEW
POINTS BY THURSDAY EVENING...BUT READINGS IN THE UPPER 60S AND
APPROACHING 70 IS NOT OUT OF QUESTION.  ESPECIALLY SINCE MID 70 DEWS
EXIST ACROSS THE NORTHWEST GULF OF MEXICO.

MEANWHILE...HEIGHT FALLS ACROSS THE NORTHERN PLAINS WILL ALLOW AN
EAST TO WEST ORIENTED FRONTAL BOUNDARY TO SHIFT SOUTHWARD.  RIGHT
NOW THE GFS HAS THE FRONT POSITIONED FROM FORT SCOTT KANSAS TO
AROUND ROLLA MISSOURI.  GIVEN THE MAGNITUDE OF INSTABILITY PRESENT
WITH LOW 90 TEMPS AND DEWS AROUND 70...IF STORMS SHOULD
DEVELOP...THEY WOULD LIKELY BE QUITE EXPLOSIVE.  THE PROBLEM IS...IS
THAT THURSDAY IS STILL FIVE DAYS OUT...AND A LOT COULD CHANGE.

BUT CHECK THIS OUT...IF YOU GET A CHANCE...TAKE A LOOK AT THE GFS
VS. THE ECMWF FOR THURSDAY EVENING (120 HOURS).  IVE NEVER IN MY CAREER
SEEN SUCH MODEL AGREEMENT ON BOTH LARGE SCALE AND SMALL SCALE
FEATURES.  WE WILL CERTAINLY BE MONITORING FORECAST TRENDS CLOSELY
FOR THE PERIODS THURSDAY EVENING THROUGH FRIDAY NIGHT. STAY TUNED.

CRAMER

&&

.AVIATION...
FOR THE 06Z TAFS...VFR CONDITIONS EXPECTED THROUGH THE NEXT 24 HOURS
AT BOTH LOCATIONS. SKIES HAVE CLEARED AND DEWPOINTS STAYING IN THE
LOW 60S. WENT AHEAD AND ADDED SOME FOG IN THE TAFS. SHOULD WINDS DIE
OFF...WOULD EXPECT CONDITIONS TO LOWER INTO IFR CONDITIONS AROUND
SUNRISE.
GCC
&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7PM ALONG AND WEST OF A LINE FROM
     WARSAW TO BRANSON.
KS...FLASH FLOOD WATCH UNTIL 7PM FOR BOURBON...CRAWFORD AND
     CHEROKEE COUNTIES.

WFO SGF
Hazardous weather outlook, Jun 2, 4:30 AM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
430 AM CDT SAT JUN 2 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-030930-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
430 AM CDT SAT JUN 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

 THUNDERSTORMS CAPABLE OF PRODUCING SIGNIFICANT FLASH FLOODING...HAIL
 UP TO THE SIZE OF QUARTERS...SEVERE THUNDERSTORM WIND GUSTS UP
 TO 70 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING.

  AREAS AFFECTED AND TIMING:

 THUNDERSTORMS WILL BE POSSIBLE ALL DAY LONG ACROSS EXTREME SOUTHEAST
 KANSAS AND THE MISSOURI OZARKS.

  DISCUSSION:

 AN UPPER LEVEL DISTURBANCE WILL APPROACH THE OZARKS REGION TODAY. BY
 MID DAY...THIS FEATURE WILL INTERACT WITH SUFFICIENT MOISTURE AND
 INSTABILITY TO PRODUCE STRONG TO SEVERE THUNDERSTORMS. EXCESSIVE
 RAINFALL WILL ALSO OCCUR WITH THESE STORMS...CAUSING LOCALIZED AREAS
 OF FLASH FLOODING.  DUE TO AN INCREASE IN WIND SHEAR...SOME OF THESE
 STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

 ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON MONDAY AND TUESDAY. NO
 SEVERE WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED FOR AREAS OF EXTREME SOUTHEAST
 KANSAS AND THE MISSOURI OZARKS THROUGH TODAY. STORMS WILL LIKELY
 REACH MAXIMUM INTENSITY DURING THE AFTERNOON HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Local storm report, Jun 2, 12:59 AM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1259 AM CDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FLASH FLOOD      FAIR GROVE              37.38N 93.15W
06/02/2007                   GREENE             MO   BROADCAST MEDIA

            WATER RESCUE FROM VEHICLE STRANDED IN FLOOD WATERS NEAR
            INTERSECTION OF FARM ROAD 221 AND FARM ROAD 2

&&

AFOSTER
Local storm report, Jun 2, 1:01 AM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
101 AM CDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             HOLLISTER               36.62N 93.22W
06/01/2007  E0.75 INCH       TANEY              MO   TRAINED SPOTTER

0455 PM     HAIL             2 E BRANSON             36.64N 93.18W
06/01/2007  E1.00 INCH       TANEY              MO   TRAINED SPOTTER

            DIME TO QUARTER

0500 PM     TSTM WND DMG     PIERCE CITY             36.95N 94.00W
06/01/2007                   LAWRENCE           MO   FIRE DEPT/RESCUE

            ROOF TORN OFF TRAILOR IN RAYS TRAILOR PARK

0502 PM     HAIL             BRANSON                 36.64N 93.22W
06/01/2007  E1.00 INCH       TANEY              MO   TRAINED SPOTTER

0509 PM     HAIL             CARL JUNCTION           37.18N 94.57W
06/01/2007  E0.75 INCH       JASPER             MO   PUBLIC

0510 PM     HAIL             CARL JUNCTION           37.18N 94.57W
06/01/2007  E1.00 INCH       JASPER             MO   TRAINED SPOTTER

0512 PM     HAIL             PLEASANT HOPE           37.46N 93.27W
06/01/2007  E1.00 INCH       POLK               MO   TRAINED SPOTTER

0515 PM     HAIL             10 S BRANSON            36.50N 93.22W
06/01/2007  E0.75 INCH       TANEY              MO   TRAINED SPOTTER

0520 PM     HAIL             10 S CARTHAGE           37.03N 94.31W
06/01/2007  E0.75 INCH       NEWTON             MO   TRAINED SPOTTER

0530 PM     TSTM WND DMG     BRANSON                 36.64N 93.22W
06/01/2007                   TANEY              MO   BROADCAST MEDIA

            ROOF DAMAGE TO HOME NEAR BRANSON FROM FALLING TREES

0540 PM     HAIL             PLEASANT HOPE           37.46N 93.27W
06/01/2007  E1.00 INCH       POLK               MO   BROADCAST MEDIA

            ONE INCH OF RAIN IN 20 MINUTES

0540 PM     HAIL             SARCOXIE                37.07N 94.12W
06/01/2007  E0.75 INCH       JASPER             MO   AMATEUR RADIO

0542 PM     HAIL             1 NW FORSYTH            36.70N 93.13W
06/01/2007  E1.00 INCH       TANEY              MO   CO-OP OBSERVER

0545 PM     HAIL             FORSYTH                 36.68N 93.12W
06/01/2007  E0.25 INCH       TANEY              MO   CO-OP OBSERVER

            BIG TREES BENT OVER

0550 PM     HAIL             3 N BRANSON             36.69N 93.22W
06/01/2007  E1.00 INCH       TANEY              MO   AMATEUR RADIO

0550 PM     HAIL             1 NW FORSYTH            36.70N 93.13W
06/01/2007  E1.00 INCH       TANEY              MO   CO-OP OBSERVER

            STILL HAILING. A TEN INCH TREE BRANCH FELL ON HOUSE

0605 PM     HAIL             MOUNT VERNON            37.10N 93.82W
06/01/2007  E1.00 INCH       LAWRENCE           MO   BROADCAST MEDIA

0610 PM     FLASH FLOOD      9 NE PLEASANT HOPE      37.56N 93.16W
06/01/2007                   DALLAS             MO   LAW ENFORCEMENT

            INTERSECTION OF HIGHWAY 65...38 AND TT FLOODED AND CLOSED

0610 PM     FLASH FLOOD      BRANSON                 36.64N 93.22W
06/01/2007                   TANEY              MO   LAW ENFORCEMENT

            HWY 176 NEAR SUNDOWN LANE CLOSED DUE TO FLOODING

0610 PM     FLASH FLOOD      BRANSON                 36.64N 93.22W
06/01/2007                   TANEY              MO   LAW ENFORCEMENT

            BIRD RD...B CREEK RD...BRICKSIDE CT RD...HUMMINGBIRD LANE
            AND BARKER LANE OFF HWY TT TOTALLY IMPASSABLE

0610 PM     HEAVY RAIN       1 N BRANSON             36.66N 93.22W
06/01/2007  E4.50 INCH       TANEY              MO   BROADCAST MEDIA

            RELAYED VIA MEDIA. AT INTERSECTION OF HIGHWAY 65 AND 248

0615 PM     HAIL             KISSEE MILLS            36.68N 93.05W
06/01/2007  E1.00 INCH       TANEY              MO   BROADCAST MEDIA

            QUARTER SIZED HAIL COVERING GROUND

0620 PM     HAIL             2 SE PLEASANT HOPE      37.44N 93.25W
06/01/2007  E1.00 INCH       POLK               MO   EMERGENCY MNGR

0625 PM     HAIL             6 E PLEASANT HOPE       37.46N 93.16W
06/01/2007  E1.00 INCH       DALLAS             MO   EMERGENCY MNGR

0715 PM     FLASH FLOOD      4 S PLEASANT HOPE       37.41N 93.27W
06/01/2007                   GREENE             MO   EMERGENCY MNGR

            H HIGHWAY CLOSED AND UNDER 3 FEET OF WATER.

0715 PM     FLASH FLOOD      PLEASANT HOPE           37.46N 93.27W
06/01/2007                   POLK               MO   EMERGENCY MNGR

            ENTIRE CITY STREETS UNDER 2 FEET OF WATER. INTERSECTION H
            HWY AND 215 HWY UNDER 2 FT OF WATER.

0730 PM     TSTM WND GST     2 W FAIR GROVE          37.38N 93.19W
06/01/2007  E70.00 MPH       GREENE             MO   AMATEUR RADIO

0730 PM     FLASH FLOOD      6 E PLEASANT HOPE       37.46N 93.16W
06/01/2007                   DALLAS             MO   EMERGENCY MNGR

            HIGHWAY 215 UNDER 3 FEET OF WATER. WATER RESCUE UNDERWAY
            NEAR THIS AREA

0736 PM     FLASH FLOOD      7 E LAMAR               37.49N 94.15W
06/01/2007                   BARTON             MO   TRAINED SPOTTER

            INTERSECTION OF E AND SE 50 ROADS UNDER 4-6 FEET OF WATER

0800 PM     HEAVY RAIN       3 NE FAIR GROVE         37.41N 93.11W
06/01/2007  M3.60 INCH       DALLAS             MO   CO-OP OBSERVER

            3.6 INCHES OF RAIN IN PAST 3 HOURS

0855 PM     FLASH FLOOD      3 E ASBURY              37.27N 94.55W
06/01/2007                   JASPER             MO   CO-OP OBSERVER

            COUNTY ROAD 300 BETWEEN OAK ROAD AND BASELINE ROAD
            FLOODED

0900 PM     FLASH FLOOD      PLEASANT HOPE           37.46N 93.27W
06/01/2007                   POLK               MO   BROADCAST MEDIA

            TWO WATER RESCUES FROM FLOODED VEHICLES ON COUNTY ROAD
            215 AND ON 562ND NEAR PLEASANT HOPE.

0925 PM     FLASH FLOOD      FARLINGTON              37.62N 94.83W
06/01/2007                   CRAWFORD           KS   LAW ENFORCEMENT

            INTERSECTION OF 680 AVE AND WALNUT FLOODED

0925 PM     TSTM WND GST     FARLINGTON              37.62N 94.83W
06/01/2007  E60.00 MPH       CRAWFORD           KS   LAW ENFORCEMENT

0930 PM     FLASH FLOOD      PLEASANT HOPE           37.46N 93.27W
06/01/2007                   POLK               MO   BROADCAST MEDIA

            *** 1 INJ *** SEVERAL HOMES FLOODED. ONE INJURY RELATED
            TO WATER RESCUE OF FAMILY FROM FLOODED HOME.

0945 PM     FLASH FLOOD      PITTSBURG               37.41N 94.70W
06/01/2007                   CRAWFORD           KS   TRAINED SPOTTER

            SEVERAL STREETS FLOODED IN PITTSBURG.

0945 PM     FLASH FLOOD      10 NNE MINDENMINES      37.60N 94.52W
06/01/2007                   BARTON             MO   EMERGENCY MNGR

            HWY P 5NW OF LIBERAL CLOSED. HWY K 2SW OF LIBERAL CLOSED
            DUE TO FLASH FLOODING.

0945 PM     FLASH FLOOD      LAMAR                   37.49N 94.28W
06/01/2007                   BARTON             MO   EMERGENCY MNGR

            W HIGHWAY WEST OF LAMAR CLOSED DUE TO FLASH FLOODING

1030 PM     FLASH FLOOD      LAMAR                   37.49N 94.28W
06/01/2007                   BARTON             MO   EMERGENCY MNGR

            4.25 INCHES OF RAIN IN PAST 4 HOURS. PERFORMING SEVERAL
            EVACUATIONS OF RESIDENTS IN LAMAR. HALF THE CITY WITHOUT
            POWER DUE TO DOWNED POWER LINES AND FLOODING.

1230 AM     FLASH FLOOD      FAIR GROVE              37.38N 93.15W
06/02/2007                   GREENE             MO   BROADCAST MEDIA

            WATER RESCUE FROM VEHICLE STRANDED IN FLOOD WATERS NEAR
            INTERSECTION OF FARM ROAD 221 AND FARM ROAD 2

&&

AFOSTER
Local storm report, Jun 2, 2:25 AM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
225 AM CDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     FLOOD            6 ENE SPARTA            37.03N 92.98W
06/02/2007                   CHRISTIAN          MO   EMERGENCY MNGR

            JOHN FORD ROAD CLOSED DUE TO FLOODING

&&

GCLAYCOM
Local storm report, Jun 2, 2:26 AM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
226 AM CDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     FLOOD            2 NW BRUNER             37.04N 93.01W
06/02/2007                   CHRISTIAN          MO   EMERGENCY MNGR

            MARSHFIELD ROAD AND AZTEC FLOODED

&&

GCLAYCOM
Local storm report, Jun 2, 6:56 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
656 AM CDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     FLASH FLOOD      JOPLIN                  37.08N 94.51W
06/02/2007                   JASPER             MO   TRAINED SPOTTER

            4 INCHES OF STANDING WATER IN TOWN.

&&

LINDENBERG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:07 PM CDTSevere Thunderstorm WarningSGFPolk53 min
Jun 1, 7:11 PM CDTFlash Flood WarningSGFGreene6 hr
Jun 1, 7:18 PM CDTSevere Thunderstorm WarningSGFLawrence37 min
Jun 1, 7:20 PM CDTSevere Thunderstorm WarningSGFWright23 min
Jun 1, 7:23 PM CDTSevere Thunderstorm WarningSGFJasper67 min
Jun 1, 7:37 PM CDTSevere Thunderstorm WarningSGFBarry53 min
Jun 1, 7:39 PM CDTFlash Flood WarningSGFBarry6 hr
Jun 1, 7:54 PM CDTSevere Thunderstorm WarningSGFStone, Taney40 min
Jun 1, 8:12 PM CDTFlash Flood WarningSGFJasper6 hr
Jun 1, 8:20 PM CDTSevere Thunderstorm WarningSGFChristian55 min
Jun 1, 8:51 PM CDTFlash Flood WarningSGFVernon6 hr
Jun 1, 10:05 PM CDTFlash Flood WarningSGFChristian, Webster, Wright6 hr
Jun 2, 5:25 AM CDTFlash Flood WarningSGFJasper6 hr
Jun 2, 4:05 PM CDTSevere Thunderstorm WarningSGFOzark55 min
Jun 2, 4:28 PM CDTSevere Thunderstorm WarningSGFTexas41 min

Nearby

Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.